MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL FUSLITEGU_OLYM-ACMI_3.5MMX3.0M; LIGHT, SURGICAL, FIBEROPTIC

MEDOS INTERNATIONAL SàRL FUSLITEGU_OLYM-ACMI_3.5MMX3.0M; LIGHT, SURGICAL, FIBEROPTIC
Catalog Number 242386
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown surgery, it was observed that the fuslitegu olym-acmi_3.5mmx3.0m device end that connects to the scope did not secure to the scope and was consistently falling off and not locking into place.According to the reporter, the slightest movement would detach the light cord from the scope.During in-house engineering evaluation, it was determined that foreign debris/matter was found inside of the connector.Another like device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that it shows notable marks of wear, as usual in this type of reusable device.Additionally, the following conditions were observed on the device's female connector: 1) the lock wire was found to be broken; and 2) some foreign debris/matter was found inside of the connector.Broken fragments were not returned for evaluation and no other anomalies were noted on the device surface.The observed conditions were identified as end of life indicators; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific instructions for use for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the fuslitegu_olym-acmi_3.5mmx3.0m would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to end of life.The manufacturing date of the device is february 2021 hence indicates that is more than four years old.As per instructions for use, after concluding surgery, wipe any visible debris with wet gauze or a lap sponge and sterile water.Clean instruments as soon as possible after use.Do not use a damaged or defective light cable.Inspect upon receipt, prior to each examination or procedure, and before sterilization.Pay particular attention to optical surfaces, looking for scratches or other damage.Use caution to treat light cables as you would any precision optical device.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
FUSLITEGU_OLYM-ACMI_3.5MMX3.0M
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key22094902
Report Number1221934-2025-01915
Device Sequence Number17871785
Product Code FST
UDI-Device Identifier10886705028818
UDI-Public(01)10886705028818(10)WO173631
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K901035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242386
Device Lot NumberWO173631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown